Embedding theorems for local analytic groups

S. Świerczkowski University of Sussex, Brighton, England

TBD mathscidoc:1701.331290

Acta Mathematica, 114, (1), 207-235, 1964.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{s.1964embedding,
  title={Embedding theorems for local analytic groups},
  author={S. Świerczkowski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207150017999},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={207-235},
  year={1964},
}
S. Świerczkowski. Embedding theorems for local analytic groups. 1964. Vol. 114. In Acta Mathematica. pp.207-235. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207150017999.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved